Medical Questions > Conditions and Diseases > Blood Disorders Forum

having rash on my arms, later on legs, itching and bruising.

Must Read
Have you just been diagnosed with anemia? Learn how doctors define anemia...plus more information on what causes anemia and who is at risk of developing anemia....
Anemia is caused by a range of diseases and conditions. Learn which factors contribute to anemia and how you can avoid some of the risk factors of anemia here....
Anemia can make you feel tired. But what other some other signs of anemia? Click here for more on anemia complications and when you should seek medical help....
User Profile
Hello,
I recently started having rash on my arms, later on legs, itching and I thought it was allergy, so I started using "tavegil 1mg" tablets, but no effect as yet. Now I am having bruises on my arms and legs without a reason - I didn't hit myself anywhere and I am worried what the problem might be. I have a bit of fever (37.5 degrees) and feel a bit tired thought not working or doing much physical work... I am planning to go to my GP on tuesday as monday is bank holiday, but I am hoping to get some advice from you before it. Thank You. S.


Did you find this post helpful?
|

User Profile
replied April 6th, 2012
Blood Disorders Answer A33619
Hello and welcome to e health forum.

Itchy rashes can be due to conditions including eczema, viral infections (Herpetic, chicken pox, shingles), Allergic conditions, fungal infection (ringworm), parasitic infections (scabies) and bacterial infections (folliculitis, impetigo, etc). The treatment for such conditions varies very much. Hence without a proper examination, it is difficult to come to a proper diagnosis and give specific advice.

For the time being, anti histamine medications like benadryl ; Calamine lotion as well as application of ice packs can be used to reduce your symptoms.

But it is very essential for you to consult with a dermatologist, for proper treatment and advice.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Blood Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.